# SDR SWIA202055123

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 20LT FROM FS 1015 TO FS 1051 AND FS 1069 TO FS 1088 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW STGR 20L FROM FS 977-1090, REF CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG MM670-35150 REV E.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY.  COMPLETED FORM M-337.  COMPLIED WITH PRESSURE LEAK CHECK, NO LEAKS NOTED.
